# SDR DL75A011563

- Difficulty date: September 19, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 46,239 hours, 24,111 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N38513
- Condition: Dented
- Location: Fs 278, Wl 208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 278 / WL 208 :                         DENT CUTOUT REPAIR                                          THE FUSELAGE SKIN WAS FOUND DENTED NEAR FS 278 AT WL 208.   THE DENT WAS REMOVED WITH A 5" X 4" CUTOUT.  THE CUTOUT     WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER INSTALLED PERER/A 381653-14.
